# SDR FDEA201401140119

- Difficulty date: January 14, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24118
- Aircraft time: 46,388 hours, 20,891 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, 20 MINS INTO FLIGHT LEFT FORWARD BOOST PUMP CIRCUIT BREAKER TRIPPED.     CIRCUIT BREAKER RESET.   R & R LEFT FWD FUEL BOOST PUMP IAW AMM 28-22-03. LEAK & OPS CHECKED GOOD.   AIRCRAFT OK FOR SERVICE.
